Alert archive / Tennessee / River Flood Advisories in 2020
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 12, 2020, 2:32 PM CST for Davidson County, Tennessee. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2020, 2:32 PM CST (20:32 UTC)
- Expired
- Jan 20, 2020, 3:45 AM CST
- In force
- 8 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Davidson County, TN
The radar
The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stones River near Donelson (DONT1). The gauge peaked at 21.25 ft at Jan 15, 2020, 10:00 AM CST.
- Action stage
- 20 ft
- Minor stage
- 35 ft
- Moderate stage
- 41 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03430200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
944 WGUS84 KOHX 122032 FLSOHX Flood Advisory National Weather Service Nashville TN 232 PM CST Sun Jan 12 2020 ...The National Weather Service in Nashville, TN has issued a flood advisory for the following rivers in middle Tennessee... Stones River Near Donelson affecting Davidson County . Recent rainfall and releases from Percy Priest Dam will keep the Stones River near Donelson near and above action stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-130831- /O.NEW.KOHX.FL.Y.0021.200112T2032Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 232 PM CST Sun Jan 12 2020 The National Weather Service in Nashville, TN has issued a * Flood Advisory for The Stones River Near Donelson * At 2 PM Sunday the stage was 20.0 feet. * Flood stage is 35.0 feet. * Action stage is 20.0 feet. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
18 follow-up statements
790 WGUS84 KOHX 130751 FLSOHX Flood Advisory National Weather Service Nashville TN 151 AM CST Mon Jan 13 2020 ...The flood advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Recent rainfall and releases from Percy Priest Dam will keep the Stones River near Donelson near and above action stage for the interim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-131951- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 151 AM CST Mon Jan 13 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 01AM Monday the stage was 20.9 feet. * Flood stage is 35.0 feet. * Action stage is 20.0 feet. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
944 WGUS84 KOHX 131533 FLSOHX Flood Advisory National Weather Service Nashville TN 933 AM CST Mon Jan 13 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County .Recent rainfall and releases from Percy Priest Dam will keep the Stones River near Donelson near and above action stage for the interim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-140333- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 933 AM CST Mon Jan 13 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 08AM Monday the stage was 20.9 feet. * Flood stage is 35.0 feet. * The river will fluctuate around 20 feet through tomorrow due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
139 WGUS84 KOHX 140226 FLSOHX Flood Advisory National Weather Service Nashville TN 826 PM CST Mon Jan 13 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Waters continue to run high after this past weekend's rainfall. Look for the Stones River at Donelson to remain at or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-141425- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 826 PM CST Mon Jan 13 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 08PM Monday the stage was 20.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
946 WGUS84 KOHX 141359 FLSOHX Flood Advisory National Weather Service Nashville TN 759 AM CST Tue Jan 14 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County .Waters continue to run high after this past weekend's rainfall. Look for the Stones River at Donelson to remain at or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-150158- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 759 AM CST Tue Jan 14 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 07AM Tuesday the stage was 21.2 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will fluctuate between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
249 WGUS84 KOHX 150148 FLSOHX Flood Advisory National Weather Service Nashville TN 748 PM CST Tue Jan 14 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Waters continue to run high after this past weekend's rainfall. Look for the Stones River at Donelson to remain at or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-151348- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 748 PM CST Tue Jan 14 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 07PM Tuesday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will fluctuate between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
373 WGUS84 KOHX 150955 FLSOHX Flood Advisory National Weather Service Nashville TN 355 AM CST Wed Jan 15 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Waters continue to run high after this past weekend's rainfall. Look for the Stones River at Donelson to remain at or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-152155- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 355 AM CST Wed Jan 15 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 03AM Wednesday the stage was 20.9 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will fluctuate between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
348 WGUS84 KOHX 152134 FLSOHX Flood Advisory National Weather Service Nashville TN 334 PM CST Wed Jan 15 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Waters continue to run high after this past weekend's rainfall. Look for the Stones River at Donelson to remain at or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-160934- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 334 PM CST Wed Jan 15 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 03PM Wednesday the stage was 21.1 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will fluctuate between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
800 WGUS84 KOHX 160753 FLSOHX Flood Advisory National Weather Service Nashville TN 153 AM CST Thu Jan 16 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-161952- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 153 AM CST Thu Jan 16 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 1 AM Thursday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will remain between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
371 WGUS84 KOHX 161459 FLSOHX Flood Advisory National Weather Service Nashville TN 859 AM CST Thu Jan 16 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County .Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-170258- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 859 AM CST Thu Jan 16 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 08AM Thursday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will remain between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
392 WGUS84 KOHX 170253 FLSOHX Flood Advisory National Weather Service Nashville TN 853 PM CST Thu Jan 16 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-171453- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 853 PM CST Thu Jan 16 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 08PM Thursday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
900 WGUS84 KOHX 170254 FLSOHX Flood Advisory National Weather Service Nashville TN 854 PM CST Thu Jan 16 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-171453- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 854 PM CST Thu Jan 16 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 08PM Thursday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will remain between 20 and 22 feet due to water releases from Percy Priest Dam. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
614 WGUS84 KOHX 171317 FLSOHX Flood Advisory National Weather Service Nashville TN 717 AM CST Fri Jan 17 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-180117- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 717 AM CST Fri Jan 17 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 06AM Friday the stage was 21.0 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will remain between 20 and 22 feet due to water releases from Percy Priest Dam. * AT 23.0 feet...Sections of the Stones River Greenway are impassable between Percy Priest Dam and Lebanon Road...and low lying areas along the river are inundated near the park on Jackson Downs Blvd. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
902 WGUS84 KOHX 180027 FLSOHX Flood Advisory National Weather Service Nashville TN 627 PM CST Fri Jan 17 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Upstream releases from Percy Priest Dam will keep the Stones River near Donelson at or above action stage until further notice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-181226- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 627 PM CST Fri Jan 17 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 06PM Friday the stage was 20.9 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will remain between 20 and 22 feet due to water releases from Percy Priest Dam. * AT 23.0 feet...Sections of the Stones River Greenway are impassable between Percy Priest Dam and Lebanon Road...and low lying areas along the river are inundated near the park on Jackson Downs Blvd. * At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
113 WGUS84 KOHX 181235 FLSOHX Flood Advisory National Weather Service Nashville TN 635 AM CST Sat Jan 18 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Upstream releases from Percy Priest Dam will keep the Stones River near Donelson at or above action stage until further notice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-190035- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 635 AM CST Sat Jan 18 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 6 AM Saturday the stage was 20.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will continue to be above action stage as long as releases continue. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
251 WGUS84 KOHX 190028 FLSOHX Flood Advisory National Weather Service Nashville TN 628 PM CST Sat Jan 18 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Upstream releases from Percy Priest Dam will keep the Stones River near Donelson at or above action stage until further notice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-191227- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 628 PM CST Sat Jan 18 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 6PM Saturday the stage was 20.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will continue to be above action stage as long as releases continue. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
999 WGUS84 KOHX 191218 FLSOHX Flood Advisory National Weather Service Nashville TN 618 AM CST Sun Jan 19 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Upstream releases from Percy Priest Dam will keep the Stones River near Donelson at or above action stage until further notice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-200017- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 618 AM CST Sun Jan 19 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 5 AM Sunday the stage was 20.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
819 WGUS84 KOHX 192351 FLSOHX Flood Advisory National Weather Service Nashville TN 551 PM CST Sun Jan 19 2020 ...The Flood Advisory continues for the Stones River... Stones River Near Donelson affecting Davidson County . Upstream releases from Percy Priest Dam will keep the Stones River near Donelson at or above action stage until further notice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-201151- /O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 551 PM CST Sun Jan 19 2020 The Flood Advisory continues for The Stones River Near Donelson * Until further notice. * At 5 PM Sunday the stage was 20.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
969 WGUS84 KOHX 200945 FLSOHX Flood Advisory National Weather Service Nashville TN 345 AM CST Mon Jan 20 2020 ...The Flood Advisory is cancelled for the Stones River... Stones River Near Donelson affecting Davidson County . The Stones River has dropped just below action stage. Dam releases from Percy Priest are expected to remain steady, so the river should hover just below action stage for a while. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-201015- /O.CAN.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 345 AM CST Mon Jan 20 2020 The Flood Advisory is cancelled for The Stones River Near Donelson * At 3 AM Monday the stage was 19.7 feet. * Action stage is 20.0 feet. * Flood stage is 35.0 feet. * The river will stay near action stage through the day. && LAT...LON 3619 8667 3620 8662 3616 8660 3614 8667 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 12, 2:19 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 12, 2:19 PM CST, 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 219 PM CST Sun Jan 12 2020 .DISCUSSION... Cloudiness hanging on this afternoon and it looks as though little clearing can be expected for tonight. Temperatures have held in the upper 40s to lower 50s, a little warmer across the Plateau. The boundary that pushed through yesterday is now a good deal to our south. However, the prevailing sfc high is rather weak and a rather deep southerly mid and upper level wind component remains. This is all setting the stage for a somewhat active showery type of pattern for this upcoming week. The aforementioned boundary will begin to work back to the north as a warm front on Monday. Moisture will then reach our area, from se to nw, on Monday nt and continue into Tuesday. In fact, a few tstms will be possible as temperatures become rather mild again. Rainfall amounts will not be overly impressive but though Tuesday night, up to 1/4 to 1/2 inch will be possible in our se, with lesser amounts nw. For the near term temps, we will start out above normal and it will get even milder by Tuesday. At that time, values will run a good 20 degrees or so above normal. In the ext fcst, the subtropical jet will remain active through the end of the week. Frontal boundaries will meander around and close to the mid state area as these feature remain parallel to the upper flow. The highest chances for rainfall will be Friday and Saturday as a warm front works northward on Friday with the main cold frontal boundary following on Saturday. There appears to be enough progressiveness with that cold front to prevent any flooding concerns. Otw, turning colder on Sunday but no frozen precip on that back edge will be included. For the ext temps, very mild through Saturday with 60s for highs. Turning colder and perhaps a little below seasonal levels by Sunday and Monday. && .AVIATION... 18Z TAF DISCUSSION. Cloud deck is slowly eroding away late this morning, and may allow for VFR cigs in the late afternoon and evening. Before that, MVFR cigs are likely. After a brief evening and early overnight at VFR, MVFR cigs look to return just before sunrise and continue through the morning. VFR cigs again possible Monday afternoon. Winds will be light around or below 5 knots and variable. && .PRELIMINARY POINT TEMPS/POPS... Nashville 42 59 53 65 52 / 10 10 60 60 50 Clarksville 36 57 49 65 48 / 10 10 30 30 30 Crossville 44 60 55 64 53 / 10 30 70 80 60 Columbia 41 61 54 67 55 / 10 20 60 60 50 Lawrenceburg 42 63 56 68 56 / 10 20 70 70 60 Waverly 38 58 50 64 51 / 10 10 50 60 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Barnwell
Hazardous weather outlook, Jan 12, 5:17 AM CST, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 517 AM CST Sun Jan 12 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-131100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 517 AM CST Sun Jan 12 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A few area rivers and creeks will remain elevated. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few area rivers and creeks will remain elevated through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 6:09 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 36 min |
| Jan 11, 6:12 PM CST | Special Weather Statement | OHX | Wilson | 48 min |
| Jan 11, 6:20 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 40 min |
| Jan 11, 6:26 PM CST | Severe Thunderstorm Warning | OHX | Macon | 34 min |
| Jan 11, 6:42 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 48 min |
| Jan 11, 6:55 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 35 min |
| Jan 11, 7:29 PM CST | Special Weather Statement | OHX | Clay, Overton, Putnam | 46 min |
| Jan 11, 7:50 PM CST | Special Weather Statement | OHX | Cumberland, Fentress, Pickett | 40 min |
| Jan 11, 7:53 PM CST | River Flood Advisory | OHX | Perry | 51 hr |
| Jan 12, 1:35 AM CST | River Flood Warning | OHX | Lawrence | 5 hr |
| Jan 12, 4:35 AM CST | River Flood Advisory | OHX | Hickman | 46 hr |
| Jan 12, 6:17 AM CST | River Flood Advisory | OHX | Lawrence | 4 hr |
| Jan 12, 2:38 PM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 31 hr |
| Jan 12, 3:31 PM CST | River Flood Advisory | OHX | Humphreys | 45 hr |
Nearby
River Flood Advisories in Tennessee, 2020Every river flood advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.